# SDR WTAA970041

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120207
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 1959500007
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - LANDING GEAR WILL NOT LOCK IN THE UP POSITION.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE ADJUSTED LEFT MAIN LANDING GEAR RETRACTION ACTUATOR.  LANDING GEAR EXTENTION AND RETRACTION.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
